Discussions By Condition: Nerve conditions

HLEP! =*( purple knees anyone?...what the ***l

Posted In: Nerve conditions 2 Replies
  • Posted By: Anonymous
  • February 22, 2008
  • 09:46 PM

Ok to here's the deal, I am a 22 year old female who was diagnosed one year ago with narcolepsy, i am currently taking:
effexor xr 150 mg sid
dexedrine 20 mg bid
klonopin 1.5 mg before bed
ativan 0.5 mg tid
Lexapro 10 mg sid

I also take fish oil and regular multi vitamins and B-12 in case its some weird vitamin issue.

I am wondering if i am having an allergic reaction to one or more of my medications. I have talked to my doctor and he says he has no idea whats wrong with me. I am afraid because i am on dexedrine and if this is a circulatory issue...well you know, i dont wanna die from my medicine....

The rash usually only occurs on my knees and the insides of my legs. It's like a blotchy purple color and is not raised and does not itch or hurt, its just creepy and scary, i literally get purple knees...they look completely bruised , but it goes away in a matter of hours. The rash i get looks exactly like images of Renaud's Syndrome, but its only my knees and insides of my legs. I also noticed that i can see my veins through my skin recently, and i have tiny veins...they look bulgy. Sometimes i'll get red blotches on my arms as well, when i do they feel really hot, but are not painful or itchy. None of these"rashes" itch or cause me problems that i know of, however i do have some hand and arm pain, though i do not know if its related.

if anyone has any info on my weirdness please help,im scared.

Reply Flag this Discussion

2 Replies:

  • Ok to here's the deal, I am a 22 year old female who was diagnosed one year ago with narcolepsy, i am currently taking: effexor xr 150 mg sid dexedrine 20 mg bid klonopin 1.5 mg before bed ativan 0.5 mg tid Lexapro 10 mg sid I also take fish oil and regular multi vitamins and B-12 in case its some weird vitamin issue.I am wondering if i am having an allergic reaction to one or more of my medications. I have talked to my doctor and he says he has no idea whats wrong with me. I am afraid because i am on dexedrine and if this is a circulatory issue...well you know, i dont wanna die from my medicine.... The rash usually only occurs on my knees and the insides of my legs. It's like a blotchy purple color and is not raised and does not itch or hurt, its just creepy and scary, i literally get purple knees...they look completely bruised , but it goes away in a matter of hours. The rash i get looks exactly like images of Renaud's Syndrome, but its only my knees and insides of my legs. I also noticed that i can see my veins through my skin recently, and i have tiny veins...they look bulgy. Sometimes i'll get red blotches on my arms as well, when i do they feel really hot, but are not painful or itchy. None of these"rashes" itch or cause me problems that i know of, however i do have some hand and arm pain, though i do not know if its related. if anyone has any info on my weirdness please help,im scared.i to have the same problem however i dont think its fatal for one for two medicine wont kill you if perscribed by ur doc im only seventeen and u might have the same as i do wich is just jagged knee caps wich cats ur tissue wich leaves ur knees shins feet ect a purple colour when standing or sitting but when u lie down it generally goes away email if ud like stoleyourheartspencykinz@hotmail.com i do wish to talk more to yu about this :)
    Anonymous 42789 Replies
    • December 21, 2009
    • 07:26 PM
    • 0
    Flag this Response
  • Ok to here's the deal, I am a 22 year old female who was diagnosed one year ago with narcolepsy, i am currently taking: effexor xr 150 mg sid dexedrine 20 mg bid klonopin 1.5 mg before bed ativan 0.5 mg tid Lexapro 10 mg sid I also take fish oil and regular multi vitamins and B-12 in case its some weird vitamin issue.I am wondering if i am having an allergic reaction to one or more of my medications. I have talked to my doctor and he says he has no idea whats wrong with me. I am afraid because i am on dexedrine and if this is a circulatory issue...well you know, i dont wanna die from my medicine.... The rash usually only occurs on my knees and the insides of my legs. It's like a blotchy purple color and is not raised and does not itch or hurt, its just creepy and scary, i literally get purple knees...they look completely bruised , but it goes away in a matter of hours. The rash i get looks exactly like images of Renaud's Syndrome, but its only my knees and insides of my legs. I also noticed that i can see my veins through my skin recently, and i have tiny veins...they look bulgy. Sometimes i'll get red blotches on my arms as well, when i do they feel really hot, but are not painful or itchy. None of these"rashes" itch or cause me problems that i know of, however i do have some hand and arm pain, though i do not know if its related. if anyone has any info on my weirdness please help,im scared.Try not taking the fish oil and see if you get the rash. I just started fish oil and i tried one pill 6 or 7 times..EVERY time i would get a rash on my legs near at the top of my thighs about 30 minutes or an hour after i took the fish oil. I waited for a week or so in between to try taking it again to see if i would get the rash and i did. No rash when i dont take that. Also, i believe antidepressants can contribute to narcolepsy.
    Anonymous 42789 Replies
    • December 6, 2010
    • 07:35 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.